Hi! Prednisone is a strange drug for sure! I didn't have any joint pain until I started prednisone, and it gets worse when I am going down on a dose. It is mild, though, but does vary directly with the dose. Also, I get hot, too, and have what feel like strong hot flashes. ( I am familiar with "regular" hot flashes from menopause). I got facial acne, too when I first started, but it went away. Although I do have Crohn's, I was taking the prednisone for autoimmune hepatitis. My Crohn's was slightly improved by the prednisone, but basically remained mild.
Good luck, guys
Just a thought...why do we always have a bunch of diseases!!! It just doesn't seem fair
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
Thanks for the information and confirmation of my joint experiences. I have been on a very gradual taper, having been on pred 40mg for around one year. I went from 2.5 every other day to none--(seems gradual enough ....), and I feel stiff and achy. It is so weird how pred helps joint disease, yet can cause joint pain even if you don't have any joint problems.
All I have to say is that I hope I never have to be on it again!!